Degenerate problems with irregular obstacles

Bögelein V, Duzaar F, Mingione G (2011)

Publication Type: Journal article

Publication year: 2011


Publisher: Walter de Gruyter

Book Volume: 650

Pages Range: 107-160


DOI: 10.1515/CRELLE.2011.006


We establish the natural Calderón and Zygmund theory for solutions of elliptic and parabolic obstacle problems involving possibly degenerate operators in divergence form of p-Laplacian type, and proving that the (spatial) gradient of solutions is as integrable as that of the assigned obstacles. We also include an existence and regularity theorem where obstacles are not necessarily considered to be non-increasing in time.

Authors with CRIS profile

Involved external institutions

How to cite


Bögelein, V., Duzaar, F., & Mingione, G. (2011). Degenerate problems with irregular obstacles. Journal für die reine und angewandte Mathematik, 650, 107-160.


Bögelein, Verena, Frank Duzaar, and Giuseppe Mingione. "Degenerate problems with irregular obstacles." Journal für die reine und angewandte Mathematik 650 (2011): 107-160.

BibTeX: Download